Follow
Tibor K. Pogány
Tibor K. Pogány
University of Rijeka, Croatia and Óbuda University, Budapest, Hungary
Verified email at uniri.hr - Homepage
Title
Cited by
Cited by
Year
Integral and computational representations of the extended Hurwitz–Lerch zeta function
HM Srivastava, RK Saxena, TK Pogány, R Saxena
Integral Transforms and Special Functions 22 (7), 487-506, 2011
1192011
Some families of Mathieu a-series and alternating Mathieu a-series
TK Pogány, HM Srivastava, Ž Tomovski
Applied Mathematics and Computation 173 (1), 69-108, 2006
1032006
Two-sided inequalities for the extended Hurwitz-Lerch Zeta function
HM Srivastava, D Jankov, TK Pogány, RK Saxena
Computers & Mathematics with Applications, 2011
662011
On the distribution of the product of correlated normal random variables
S Nadarajah, TK Pogány
Comptes Rendus Mathematique 354 (2), 201-204, 2016
642016
On an open problem of F. Qi
TK Pogány
J. Inequal. Pure Appl. Math 3 (4), 2002
622002
Oscillator with a sum of noninteger-order nonlinearities
L Cveticanin, T Pogány
Journal of Applied Mathematics 2012, 2012
582012
Integral representation of Mathieu (a, Lambda)-series
TK Pogány
Integral Transforms and Special Functions 16 (8), 685, 2005
492005
Mathieu-type Series for the א-function Occurring in Fokker-Planck Equation.
RK Saxena, TK Pogány
European Journal of Pure & Applied Mathematics 3 (6), 980-988, 2010
452010
On fractional integration formulae for Aleph functions
RK Saxena, TK Pogány
Applied Mathematics and Computation 218 (3), 985-990, 2011
442011
Some Mathieu-type series associated with the Fox-Wright function
TK Pogány, HM Srivastava
Computers & Mathematics with Applications 57 (1), 127-140, 2009
442009
Laplace type integral expressions for a certain three-parameter family of generalized Mittag–Leffler functions with applications involving complete monotonicity
Ž Tomovski, TK Pogány, HM Srivastava
Journal of the Franklin Institute 351 (12), 5437-5454, 2014
432014
On the characteristic function of the generalized normal distribution
TK Pogány, S Nadarajah
Comptes rendus mathématique 348 (3), 203-206, 2010
392010
The Marshall–Olkin exponential Weibull distribution
TK Pogány, A Saboor, S Provost
Hacettepe Journal of Mathematics and Statistics 44 (6), 1579-1594, 2015
352015
Dirichlet averages of generalized multi-index Mittag-Leffler functions
RK Saxena, TK Pogány, J Ram, J Daiya
Armenian journal of Mathematics 3 (4), 174-187, 2011
332011
Integral representation for Neumann series of Bessel functions
TK Pogány, E Süli
Proc. Amer. Math. Soc 137 (7), 2363-2368, 2009
322009
Integral representation of a series which includes the Mathieu a-series
TK Pogány
Journal of mathematical analysis and applications 296 (1), 309-313, 2004
302004
New integral forms of generalized Mathieu series and related applications
GV Milovanović, TK Pogány
Applicable Analysis and Discrete Mathematics 7 (1), 180-192, 2013
282013
Marshall–Olkin gamma–Weibull distribution with applications
A Saboor, TK Pogány
Communications in Statistics-Theory and Methods, 2015
272015
An extended general Hurwitz–Lerch zeta function as a Mathieu (a, λ)-series
D Jankov, T Pogány, RK Saxena
Applied mathematics letters 24 (8), 1473-1476, 2011
272011
Mathieu-type series built by -extended Gaussian hypergeometric function
J Choi, RK Parmar, TK Pogány
Bulletin of the Korean Mathematical Society 54 (3), 789-797, 2017
242017
The system can't perform the operation now. Try again later.
Articles 1–20